# SDR A6WA200840374

- Difficulty date: April 29, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SUPPORT BRACKET CRACK IN RT MLG BAY AT FS 529 AND BTWN RBL 18 TO RBL 27. REPLACED HYD SUPPORT BRACKET IN RT MLG BAY AT FS 529 RBL 18 TO RBL 27 REPLACED IAW SRM 51-42-06 AND 51-23-00.
